# SDR ASAA2023072944288

- Difficulty date: July 29, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 36,013 hours, 11,374 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, RIGHT PACK LIGHT ILLUMINATED DURING RECALL WOULD NOT RESET WITH MASTER CAUTION RESET. GROUNDED - YES. (RESOLVED ON W/O: 1953891 TASKCARD: N/R-00002 ) REVERSED MAINTENANCE PROCEDURES TO MEL 21-1GOPERATION OF R/H PACK NORMAL. NO AIRCRAFT HISTORY REACTIVATION OF R/H PACK DONE IN ACCORDANCE TO AMM 21-00-00/901THIS CLEARS MEL 21-1G SEAMC ASROUGH AUTHORIZED PLACARDS REMVOED AIRCRAFT RELEASD FOR SERVICE.
